zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On systems of linear fractional differential equations with constant coefficients. (English) Zbl 1121.34006
Summary: This paper deals with the study of linear systems of fractional differential equations such as the following system: $$\overline Y^{(\alpha}={\bold A}(x) \overline Y+\overline{\bold B}(x),\tag1$$ where $\overline Y^{(\alpha}$ is the Riemann-Liouville or the Caputo fractional derivative of order $\alpha(0<\alpha \le 1)$, and $${\bold A}(x)=\left( \matrix a_{11}(x) & \dots & a_{1n}(x)\\ \dots & \dots &\cdot\\ \dots & \cdots & \cdot\\ \dots & \cdots & \cdot\\ a_{n1}(x) & \cdots & a_{nn}(x) \endmatrix\right);\quad \overline{\bold B}(x)=\left(\matrix b_1(x)\\ \cdots \\ \cdots \\ \cdots\\ b_n(x)\endmatrix\right)$$ are matrices of known real functions. In a way analogous to the usual case, we show how a generalized matrix exponential function and certain fractional Green function, in connection with the Mittag-Leffler type functions, would allow us to obtain an explicit representation of the general solution to the system (1) when ${\bold A}$ is a constant matrix.

MSC:
34A30Linear ODE and systems, general
WorldCat.org
Full Text: DOI
References:
[1] Bagley, R. L.; Torvik, P. L.: On the fractional calculus models of viscoelastic behaviour. J. rheol. 30, 133-155 (1986) · Zbl 0613.73034
[2] B. Bonilla, M. Rivero, J.J. Trujillo, Theory of sequential linear fractional differential equations. Applications, Preprint, Departamento de Análisis Matemático, Universidad de La Laguna, 2005.
[3] Caputo, M.; Mainardi, F.: Linear models of dissipation in anelastic solids. Riv. nuovo cimento (Ser. II) 1, 161-198 (1971)
[4] Carpinteri, A.; Mainardi, F.: Fractals and fractional calculus in continuum mechanics. CIAM courses and lectures 378 (1997) · Zbl 0917.73004
[5] Gorenflo, R.; Mainardi, F.: Fractional calculus: integral and differential equations of fractional order. CISM courses and lectures 378, 277-290 (1997)
[6] Hayek, N.; Trujillo, J. J.; Rivero, M.; Bonilla, B.; Moreno, J. C.: An extension of Picard -- lindelöff theorem to fractional differential equations. Appl. anal. 70, 347-361 (1999) · Zbl 1030.34003
[7] Kilbas, A. A.; Rivero, M.; Trujillo, J. J.: Existence and uniqueness theorems for differential equations of fractional order in weighted spaces of continuous functions. Fract. calc. Appl. anal. 6, 432-469 (2003) · Zbl 1085.34002
[8] Mainardi, F.: On the initial value problem for the fractional diffusion-wave equation. Waves and stability in continuous media (Bologna 1993), 246-251 (1994)
[9] Miller, K. S.; Ross, B.: An introduction to the fractional calculus and fractional differential equations. (1993) · Zbl 0789.26002
[10] Podlubny, I.: Fractional differential equations. Mathematics in sciences and engineering 198 (1999) · Zbl 0924.34008
[11] Trujillo, J.; Rivero, M.; Bonilla, B.: On a Riemann -- Liouville generalized Taylor’s formula. J. math. Anal. appl. 231, 255-265 (1999) · Zbl 0931.26004
[12] Samko, S. G.; Kilbas, A. A.; Marichev, O. I.: Fractional integrals and derivatives: theory and applications. (1993) · Zbl 0818.26003